| Model Number |
RNS-320-K |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bacterial Infection (1735)
| Date of Event |
03/25/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).The explanted product was not returned to neuropace for analysis.
Event or Problem Description
On (b)(6) 2026, the neurostimulator and two of four leads were explanted due to infection.Two days later, the remaining hardware was removed.Further details were not provided.